Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Took premarin for night sweats. Developed faint flat rash on legs. What is the treatment?

I was having night sweats and hot flashes which I attributed to a need for an increase in my Premarin.....they diminished when I upped my HRT dose however, at the same time the sweats started (4 months ago), I developed a faint flat rash on my lower legs...painless and not itchy...the rash is extensive now tho' still only on my legs...pale and almost unoticeable when I first get up in the morning but becomes a dark and angry red within an hour or so. Otherwise I am healthy and still work full time...(I'm 68)
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
You have developed an allergic reaction to premarin.
Like any other drug even premarin can cause reactions.
Please apply a mild steroid cream.
This will control the inflammation.
Try to stop the drug and see response.
sometimes a change in brand also is helpful.

Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor